# SDR IXXA202406140001

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Nut Plate
- Part number: 2235013016
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - INSTALL STRUCTURAL PROVISIONS FOR ELT MOD
